Chlorathaldone And Dizziness

1 Reply Updated



Conversation Starter

Doris Says:
via mobile

I am taking this diuretic for 2 years. A few months ago I would get extremely dizzy when I laid down on my left side. Now I am extremely dizzy when I lay down on my right side and back. I get dizzy when I look up and move too fast. Could this be the chlorathaldone? I am supposed to take 50 mil.twice a day. I feel horrible. I am 72 years old.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It is possible, according to FDA reports, it can also cause nausea, dizziness, increased urination, dehydration, and hypotension.

But have you had this checked out by your medical provider? There could be other issues going on, as well.

Is this the only medication you are currently taking?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Dizziness and Eliquis
I am on Eliquis as a treatment for a DVT in my right leg I incurred 10 days ago. I took 2 pills twice a day as prescribe... 2 replies
dizziness and black out
I have been on Multaq for 6 months and last night I experienced major dizziness and blacked out twice. I have been light... 2 replies
Dizziness and Metoclopram
I was given 10 mg of Metoclopram to counteract the severe nausea from getting off Cymbolta. Now I have severe dizziness.... 2 replies
Dizziness and light headed
i often get a dizziness in my head . i feel light headed . i visited many doctors but i am nto getting any results. i wa... 2 replies
Dizziness and arm shake
I have been on the 2 pills in morning and evening for a week and a half. All of a sudden I started getting so dizzy I co...
fog and dizziness and anxiety
on day 11 of viibryd and day five of no cymbalta. felt dizzy all this week until last night. but of course symptoms back... 1 reply
Androgel and Dizziness, Headaches, Fatigue
I have fibromyalgia, as well as sleep apnea, so maybe this is more complicated. I am 43. I was on testosterone shots, bu... 1 reply
Androgel caused dizziness even after stopping use after one month
Hello, I am a 50 yr old male diagnosed with a 225 T level and was prescribed Androgel pump 1.62% in January 2014.I start... 4 replies
Belviq and dizziness
I started taking Belviq 14 days ago. On day 11 I have been experiencing dizziness throughout the day that feel like a mo... 3 replies
Nausea and dizziness
I have been taking 12.5 mg Jardiance once per day at breakfast for 8 days now. Added to that are 50 units of humalin n m... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 August 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA